# SDR UPS202552

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 651628038
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK MAINTENANCE REPORTED CORROSION ON VERTICAL STIFFENER CONNECTING UPPER AND LOWER KEEL BEAM AT BS 740, RBL 13, WL 163.  REPLACED STIFFENER PER SRM 51-30-2.
